MathSciNet Relay Station
MathSciNet bibliographic data
MR779069 58F08 (54F20 54H20 58F20)
Barge, Marcy; Martin, Joe Chaos, periodicity, and snakelike continua. Trans. Amer. Math. Soc. 289 (1985), no. 1, 355–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement